# SDR CALA2023030100592

- Difficulty date: March 1, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737-8
- Aircraft serial: 31583
- Aircraft time: 68,474 hours, 23,651 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 29274190011
- Condition: None
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS DIFFICULTY REPOSITIONONG HORZ STAB. ACTUATOR. THE HORIZONTAL STABILIZER DOES NOT OPERATE ELECTRICALLY.  WHEN ATTEMPTING TO MOVE STAB MANUALLY STAB CONTROL WHEEL IS DIFFICULT TO MOVE AND A RATCHING SOUND CAN BE FELT IN THE CONTROL WHEEL AND HEARD IN THE STABILIZER JACKSCREW COMPARTMENT BY THE THS ADD EMP:U138028 REF FIM 27-41 TASK 805 STAB TRIM DOES NOT MOVE FREELY.FOUND STAB TRIM MOTOR JAMED.REMOVED AND REPLACED STAB TRIM MOTOR REF AMM TASK 27-41-71-401.OPS CHK GOOD. PARTS USED: 29-2741-9-0011,QTY :1  1817647,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1817647  SN OFF 2408 MOTOR, STAB, HO  OFF 29-2741-9-0011 2408 ON 29-2741-9-0011 5059
